Alert archive / Hawaii / Small Craft Advisories in 2012
Small Craft Advisory 23, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Apr 22, 2012, 3:34 AM HST. It took effect at Apr 22, 2012, 4:00 AM HST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2012, 3:34 AM HST (13:34 UTC)
- In effect from
- Apr 22, 2012, 4:00 AM HST
- Expired
- Apr 25, 2012, 3:34 PM HST
- In force
- 3 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
329 WHHW70 PHFO 221334 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 334 AM HST SUN APR 22 2012 ...STRONG TRADE WINDS AND ROUGH SEAS OVER THE HAWAIIAN COASTAL WATERS... .A SHEAR LINE PUSHING SLOWLY SOUTH DOWN THE ISLAND CHAIN TODAY WILL CAUSE STRONG TRADE WINDS AND ROUGH SEAS OVER MOST OF THE HAWAIIAN WATERS. PHZ119>121-123-124-230245- /O.CAN.PHFO.SC.Y.0022.000000T0000Z-120425T0400Z/ /O.NEW.PHFO.SC.Y.0023.120422T1400Z-120425T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 334 AM HST SUN APR 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST TUESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS AND SEAS...EXPECT NORTHEAST WINDS 25 TO 30 KNOTS AND ROUGH SEAS OF 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ110>113-116-230245- /O.CAN.PHFO.SC.Y.0022.000000T0000Z-120423T0400Z/ /O.NEW.PHFO.SC.Y.0023.120422T1400Z-120423T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-KAIWI CHANNEL- 334 AM HST SUN APR 22 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 20 TO 30 KNOTS WITH ROUGH SEAS OF 11 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ114-115-117-118-122-230245- /O.EXT.PHFO.SC.Y.0022.120422T1400Z-120423T0400Z/ OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- BIG ISLAND WINDWARD WATERS- 334 AM HST SUN APR 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 25 TO 30 KNOTS AND ROUGH SEAS OF 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ HOUSTON
9 follow-up statements
879 WHHW70 PHFO 230135 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 335 PM HST SUN APR 22 2012 ...STRONG TRADE WINDS AND ROUGH SEAS OVER THE HAWAIIAN COASTAL WATERS... .HIGH PRESSURE NORTH OF THE STATE WILL PRODUCE MODERATE TO STRONG TRADE WINDS. PHZ114-115-117-118-122-231445- /O.EXT.PHFO.SC.Y.0022.000000T0000Z-120423T1600Z/ OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- BIG ISLAND WINDWARD WATERS- 335 PM HST SUN APR 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST MONDAY. * WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 25 TO 30 KNOTS AND ROUGH SEAS OF 9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ110>113-116-231445- /O.EXT.PHFO.SC.Y.0023.000000T0000Z-120423T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-KAIWI CHANNEL- 335 PM HST SUN APR 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST MONDAY. * WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 20 TO 25 KNOTS WITH ROUGH SEAS OF 10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ119>121-123-124-231445- /O.CON.PHFO.SC.Y.0023.000000T0000Z-120425T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 335 PM HST SUN APR 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS AND SEAS...EXPECT NORTHEAST WINDS 25 TO 30 KNOTS AND ROUGH SEAS OF 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
218 WHHW70 PHFO 231330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST MON APR 23 2012 ...STRONG TRADE WINDS AND ROUGH SEAS OVER THE HAWAIIAN COASTAL WATERS... .THE RPESSURE GRADIENT ACROSS THE HAWAIIAN ISLANDS REMAIN FAVORABLE FOR THE CONTINUATION OF STRONG TRADE WINDS THROUGH TODAY. PHZ114-115-117-118-122-240230- /O.EXT.PHFO.SC.Y.0022.000000T0000Z-120424T0400Z/ OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- BIG ISLAND WINDWARD WATERS- 330 AM HST MON APR 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 20 TO 25 KNOTS AND ROUGH SEAS OF 9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ110>113-116-240230- /O.EXT.PHFO.SC.Y.0023.000000T0000Z-120424T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-KAIWI CHANNEL- 330 AM HST MON APR 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 20 TO 25 KNOTS WITH ROUGH SEAS OF 10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ119>121-123-124-240230- /O.CON.PHFO.SC.Y.0023.000000T0000Z-120425T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 AM HST MON APR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS AND SEAS...EXPECT NORTHEAST WINDS 25 TO 30 KNOTS AND ROUGH SEAS OF 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
287 WHHW70 PHFO 240135 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 335 PM HST MON APR 23 2012 ...STRONG TRADE WINDS AND ROUGH SEAS OVER THE HAWAIIAN COASTAL WATERS... .WINDS AND SEAS WILL REMAIN ELEVATED OVERNIGHT WITH A GRADUAL DECREASE BEGINNING TUESDAY...ESPECIALLY OVER THE CENTRAL AND WESTERN COASTAL WATERS. PHZ114-115-117-118-122-241445- /O.EXT.PHFO.SC.Y.0022.000000T0000Z-120424T1600Z/ OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- BIG ISLAND WINDWARD WATERS- 335 PM HST MON APR 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS AND SEAS...EAST TO NORTHEAST WINDS 20 TO 25 KNOTS AND ROUGH SEAS OF 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ110>113-116-241445- /O.EXT.PHFO.SC.Y.0023.000000T0000Z-120424T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-KAIWI CHANNEL- 335 PM HST MON APR 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST TUESDAY. * WINDS AND SEAS...EAST TO NORTHEAST WINDS 20 TO 25 KNOTS WITH ROUGH SEAS OF 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ119>121-123-124-241445- /O.CON.PHFO.SC.Y.0023.000000T0000Z-120425T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 335 PM HST MON APR 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. * WINDS AND SEAS...EAST TO NORTHEAST WINDS 20 TO 25 KNOTS AND ROUGH SEAS OF 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
806 WHHW70 PHFO 241300 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 300 AM HST TUE APR 24 2012 ...STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE OVER WATERS AROUND MAUI AND THE BIG ISLAND... .WINDS AND SEAS HAVE DIMINISHED OVER MOST AREAS BUT WILL REMAIN ABOVE ADVISORY LEVELS TODAY AROUND MAUI AND THE BIG ISLAND. PHZ114-115-117-118-122-241400- /O.CAN.PHFO.SC.Y.0022.000000T0000Z-120424T1600Z/ OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- BIG ISLAND WINDWARD WATERS- 300 AM HST TUE APR 24 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... WINDS AND SEAS HAVE DIMINISHED TO BELOW ADVISORY LEVELS. $$ PHZ110>113-116-241400- /O.CAN.PHFO.SC.Y.0023.000000T0000Z-120424T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-KAIWI CHANNEL- 300 AM HST TUE APR 24 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... WINDS AND SEAS HAVE DIMINISHED TO BELOW ADVISORY LEVELS. $$ PHZ119>121-123-124-250230- /O.CON.PHFO.SC.Y.0023.000000T0000Z-120425T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 300 AM HST TUE APR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS AND SEAS...THROUGH EARLY THIS EVENING... NORTHEAST TO EAST WINDS 25 TO 30 KNOTS AND ROUGH SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
695 WHHW70 PHFO 241952 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 952 AM HST TUE APR 24 2012 ...STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE OVER WATERS AROUND MAUI AND THE BIG ISLAND THROUGH TONIGHT... PHZ119>121-123-124-250900- /O.EXT.PHFO.SC.Y.0023.000000T0000Z-120425T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 952 AM HST TUE APR 24 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH TONIGHT...EAST WINDS 25 TO 30 KNOTS AND ROUGH SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ WROE
269 WHHW70 PHFO 250117 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 317 PM HST TUE APR 24 2012 ...STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE OVER WATERS AROUND MAUI AND THE BIG ISLAND INTO WEDNESDAY... PHZ119>121-123-124-251430- /O.EXT.PHFO.SC.Y.0023.000000T0000Z-120426T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 317 PM HST TUE APR 24 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY. * WINDS AND SEAS...EAST WINDS TO 25 KNOTS AND ROUGH SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ WROE
796 WHHW70 PHFO 250727 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 927 PM HST TUE APR 24 2012 ...STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE OVER THE TYPICALLY WINDY WATERS AROUND MAUI COUNTY AND THE BIG ISLAND... PHZ119>121-123-124-252030- /O.CON.PHFO.SC.Y.0023.000000T0000Z-120426T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 927 PM HST TUE APR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY. * WINDS AND SEAS...THROUGH WEDNESDAY AFTERNOON...EXPECT EAST WINDS 20 TO 25 KNOTS WITH ROUGH SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ HOUSTON
935 WHHW70 PHFO 251333 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 333 AM HST WED APR 25 2012 ...STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE OVER THE TYPICALLY WINDY WATERS AROUND MAUI COUNTY AND THE BIG ISLAND... PHZ119>121-123-124-260245- /O.CON.PHFO.SC.Y.0023.000000T0000Z-120426T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 333 AM HST WED APR 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...THROUGH EARLY THIS EVENING...EXPECT EAST WINDS 20 TO 25 KNOTS WITH ROUGH SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ HOUSTON
221 WHHW70 PHFO 260134 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 334 PM HST WED APR 25 2012 ...SMALL CRAFT ADVISORY HAS BEEN CANCELLED... PHZ119>121-123-124-260245- /O.CAN.PHFO.SC.Y.0023.000000T0000Z-120426T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 334 PM HST WED APR 25 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE SLOWLY DECREASED OVER THE LAST FEW HOURS THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Apr 22, 3:30 AM HST, 4 minutes earlier.
Area forecast discussion, Apr 22, 3:30 AM HST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST SUN APR 22 2012 .SYNOPSIS... GUSTY TRADES WILL PUSH A BAND OF MOISTURE ACROSS MUCH OF THE STATE TODAY AND TONIGHT...AS HIGH PRESSURE MOVES BY NORTH OF THE STATE. THE TRADES WILL MODERATE AND SHOWERS DECREASE THROUGH THE WORK WEEK...BECOMING LIGHT AND SOUTHEASTERLY BY THE END OF THE WEEK. && .DISCUSSION... A 1030 MB HIGH IS FAR NORTH OF THE STATE THIS MORNING. THE PRESSURE GRADIENT SOUTH OF THE HIGH HAS SPREAD SOUTH ACROSS THE STATE OVERNIGHT...USHERED IN BY A SHEARLINE OR WEAK COLD FRONT. THE CLOUD BAND HAS BECOME MORE RAGGED EARLY THIS MORNING...BUT RADAR AND AUTOMATED RAIN GAGES ARE INDICATING SHOWERY WEATHER CONTINUES TO SPREAD ACROSS KAUAI AND OAHU AND APPROACHING MOLOKAI AND MAUI. WINDS HAVE BEEN GUSTY IN WINDWARD LOCATIONS WITH GUSTS UP TO 30 MPH...BUT THE WINDS HAVE NOT YET WORKED THEIR WAY ONTO LEEWARD SIDES YET. EXPECT THAT BREEZY AND SHOWERY CONDITIONS WILL CONTINUE TO AFFECT MANY PORTIONS OF THE STATE TODAY...WITH A DRYING TREND BEGINNING LATER TODAY...WITH THE REMAINING SHOWERS MOSTLY COLLECTING ALONG WINDWARD LOCATIONS. THE HIGH FAR TO NORTH IS EXPECTED TO MOVE QUICKLY OFF TO OUR NORTHEAST RESULTING IN A MORE EASTERLY WIND FLOW TONIGHT. DRIER AND MORE STABLE AIR WILL ADVANCE ACROSS THE AREA RESULTING IN A CONTINUED DECREASING TRADE SHOWER TREND ON MONDAY. AS THE HIGH CONTINUES AWAY FROM THE AREA...THE GUSTY WINDS WILL DECREASE GRADUALLY THROUGH THE MIDDLE OF THE WEEK. THERE IS EXCELLENT AGREEMENT IN THE GLOBAL MODELS FOR THE WEATHER PATTERN IN THE EXTENDED FORECAST PERIOD. A TRAILING RIDGE NORTH OF THE STATE WEAKENS OVER THE LAST HALF OF THE WEEK...RESULTING IN LIGHTER SOUTHEASTERLY FLOW THURSDAY INTO SATURDAY. SOME AFTERNOON SEA BREEZES AND CHANCE OF INTERIOR SHOWERS ARE EXPECTED IN THIS RATHER DRY AND STABLE PATTERN. && .AVIATION... OCCASIONAL MOUNTAIN OBSCURATIONS FROM PASSING SHOWERS ARE EXPECTED OVER WINDWARD PORTIONS OF THE ISLANDS TODAY. AS STRONG TRADES DEVELOP LATER TODAY...LOW LEVEL TURBULENCE MAY BECOME AN ISSUE. TAFS WILL BE VFR WITH LOCAL MVFR CONDITIONS IN PASSING SHOWERS. && .MARINE... STRONG NORTHEAST WINDS AND CHOPPY SEAS HAVE SPREAD ACROSS THE STATE BRINGING SMALL CRAFT ADVISORY CONDITIONS TO PORTIONS OF ALL COASTAL WATERS ZONES...WITH THE STRONGEST WINDS IN THE CHANNELS WHERE WIND IS ACCELERATED BETWEEN THE ISLANDS. AS THE TRADES SLOWLY DECREASE TONIGHT AND MONDAY...SMALL CRAFT ADVISORIES WILL BE RELEGATED TO THE WINDIER WATERS. NO SIGNIFICANT LONG PERIOD SWELLS ARE EXPECTED THROUGH THE WEEK. THE STRONGER TRADE WINDS WILL CONTINUE TO BRING NEAR ADVISORY LEVEL ROUGH SURF TO EAST FACING SHORES TODAY THROUGH TUESDAY. && .HFO WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY THROUGH 6 PM HST TODAY FOR ALL COASTAL WATERS. SMALL CRAFT ADVISORY CONTINUES FROM 6 PM HST TONIGHT UNTIL 6 PM HST TUESDAY FOR PAILOLO AND ALENUIHAHA CHANNELS...MAALAEA BAY AND THE WATERS SOUTH OF THE BIG ISLAND. && BRENCHLEY
Nearby
Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.